# SDR DALA2015110906917

- Difficulty date: November 7, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 50,741 hours, 18,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FASTENER AT BS 215 2.5 INCHES RIGHT OF STRINGER 30, 17 INCHES FWD OF FWD E & E DOOR 2.5 INCHES RT OF A/C LOWER CENTERLINE.   REPAIRED IAW SRM 53-00-01, REPAIR 6, FIG 201.
